i jus started yasmin...the only effects i had so far is that i broke out on my face..and white discharge from it and sometimes it burns when i pee..my gyn said it mite be too strong for me
I took yasmin for about 2 years. I just got off of it about 6 months ago and just found out i'm pregnant. I didn't go through any side effects. If anything, my moods were better. My sex drive increased and I did put on those dreaded 5 lbs. But so what?! I'm pregnant! I believe having a child would be worth the symptoms of getting off Yasmin! After all, you can't have a baby while you're on it. You'll have to come off of it sometime. Might as well do it now! Good luck!
I did not have any side effects after I stopped taking Yasmin.
Thank you so much to all of you who posted comments!! I feel beter knowing that there are women who got off of yasmin and did not have any major side effects.
I agree - 5lbs no biggie, but, you see, I was reading in this one forum about women who stopped taking yasmin and gained like 30 - 40 lbs (not pregnant) within 4 or 5 months of being off of it.
Congratulations to kitkat20!
I have 2 wonderful children and I want one more, but first my husband has to get a vasectomy reversal. (I know...a whole other topic!)
Also, to rya24, I had the same thing happen the first month or so with yasmin - my face totally broke out, but it stopped.
Thank you again to those who have stopped yasmin and posted about having no side effects...I feel better.
Thanks for all your feedback, coz I'm like JDRF, I'm also concerned. I went off the Yasmin pill last May, after taking Yasmin for almost a year. I've had things happening to me, but in general, I'm all right.
I witnessed the following symptoms before, around and after my first period aftr stopping the pill:
1- Delay in period (1 day only).
2- Intense hormonal imbalance.
5- Breakout on my face.
6- Cramps before, during and after the following 2 periods after stopping the pill.
7- Blood spots after sex, in the second month (after my first period and before my 2nd ).
8- Tiredness and procrastination.
9- Weight gain (2-3 kilos).
10- Some hair loss (until now), not critical.
In general, I'm ok, but what really concerns me is the weight gain that is on the increase, although I've been monitoring what I eat, and have been on diet. Instead of losing weight, I'm gaining it. I feel as if I'm bloated and have water retention, but my next period is not before 15 days.
So my advice is please check with your doctor. If you do, please let me know what s/he tells you. Thanks & good luck!
I started taking yasmin in January and for the first two months i swore i was pregnant, constant morning sickness, breast tenderness etc. I was told that this was normal being that the reason for this particular pill was the hormone deficency I was being treated for. After the 2 months of morning sickness my face started breaking out really badly but other than that everything else was great. I have since decided to stop taking it because of the cost that my insurance wont cover. i have been off of it for a month this week and for the last 2 weeks i am going through the feeling being pregnant all over again. I am constantly sick and have breast tenderness though that is not as bad as it was when i started it. I dont understand this, i can see when you start the hormone treatment but to feel this way when you stop? I have taken 2 preganacy test and both were negative. I have an appointment with my dr on the 18th but it would make me feel better to know that someone else was going through this too. Does any of this make sense to anyone??
I have been on Yasmin for 2 1/2 years, after the birth of my second son. I am going to my GYN tomorrow for a 6 month check up as well as to see if decreased sex drive is a major side effect???? I hope so b/c I would love to switch pills and be OK!!!!! Any one having the same problem and would like to comment I would love to hear back from you!! It's becoming a problem in my marraige and is upsetting me greatly!!! As far as any other sides effects the only one I can really report is I spot 2 weeks before my actual period. So sometimes I feel like I have my period for 2 weeks which is really annoying. But my period cramps and flow are much less on Yasmin then they use to be!! Thanks AC in L.I
I was on Yasmin for 4 years. Just went off to try to have another baby. Sex drive has "sky rocketed"! Decrease in sex drive is a side-effect of many birth control pills. I think that is why they work so well. Hard to get pregnant when you dont fell like having sex;) Good luck to you!
I am ecstatic to hear the possibility of my sex drive sky-rocketing! I have been on Yasmine for 3-4 years now & I am dead sexually. Not to mention the insomnia (waking up in the middle of the night--EVERY night), the mild depression, & odd hair growth in my eyelashes (which may or may not be related).
i agree wtih karriern about sexual side effect. iwas on that pill for a couple of years. i even got pregnant on that pill. took it at the same time every day.
the makers of pills have to list any side effect that may come up, even if it is a millimeter of a chance.
some females experience weight gain, but heres the thing usually the weight gain is about 5 pounds give or take a few. the females that gain 30 pounds and blaim it on the pill are probably eatting a little much. I have heard about weight gain from the depo shot though.
some females find it easier to get pregnant while on the pill, the purposly miss three pills and there you go.
I have been on the pill for a little over 4 years and have just recently stopped taking it. My husband and I are trying to have a baby. Are there any other crazy symptoms that anyone else has had pertaining to Yasmin? I have been off for like 2 weeks and a few days ago I have noticed that my urine has like a medicine like smell to it. Has anyone experienced this while going off the pill?
I actually had no problems when getting off that pill. Like I stated earlier I ended up pregnant on that pill. I took the pill about a month into my pregnancy because I had no idea I was pregnant. My daughter is now 5 and not a thing wrong with her. I would look at the booklet that comes with your pill packet and read about any side effects. Make sure you are drinking enough water also.